# SDR RAAA99B1027

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C232312
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD91-24-11, FOUND FITTING CRACKED AT FS 870 RT ROW 2 IN SECOND AND THIRD HOLES BELOW S-9R ROW 1 AT TOP HOLE AND ROW 2 AT 5TH HOLE BELOW S-9R.  REPLACED BODY TERMINAL FITTING IAW S/B 727-53-0116 DWG 65C23231.
